advertisement
Question
Posted by: Tee | 2017/09/21

Period pains after first contraceptive injection.

Hi Doc, I have just taken my first ever 3-month contraceptive injection and I am in serious pain. I have periods pains but I am not even on my period. I there something wrong ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2017/09/22

You should not have abdominal pain from the injection. It could be something else, such as  a bladder infection or bowel problem. I would suggest that you see your doctor to assess.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement